MathSciNet Relay Station
MathSciNet bibliographic data
MR744928 65J15 (34G20 47H15)
Schechter, Eric Sharp convergence rates for nonlinear product formulas. Math. Comp. 43 (1984), no. 167, 135–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement